I have been sleeping 17 18 hours a day for the last 3 days since I started taking Macrobid.
Bresmi1; Yes this is a side effect it is rare but sounds like you are having it this is what I copied and will paste so you know. unusual tiredness or weakness and drowsiness. I feel you should continue until you can call the doctor unless your going to sleep all day tomorrow that is a lot of hours to be sleeping that alone can make you tired. Please check with your doctor and let him or her know. But don't worry you will be fine if you just skip so you can eat and drink plenty of water until you are able to reach you doctor have a good evening.
- Macrobid Information for Consumers
- Macrobid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrobid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
Posted 1 Aug 2012 • 11 answers
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 23 Apr 2015 • 1 answer
Posted 1 Jun 2015 • 2 answers